MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD 200CC SILICONE BULB EVACUATOR; SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD 200CC SILICONE BULB EVACUATOR; SUCTION EVACUATOR
Model Number 0071200
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was no suction in the silicone bulb evacuator.
 
Event or Problem Description
It was reported that there was no suction in the silicone bulb evacuator.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone bulb evacuator.Visual inspection of the sample noted with (in house) drain attached applied negative pressure in reservoir of 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the solution return into the silicone bulb evacuator as intended.The device history record review was not required as the reported event was unconfirmed.The labeling review was not required as the reported event was unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD 200CC SILICONE BULB EVACUATOR
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14461857
Report Number1018233-2022-03979
Device Sequence Number17314833
Product Code GCY
UDI-Device Identifier00801741049637
UDI-Public(01)00801741049637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0071200
Device Catalogue Number0071200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown